# SDR UPS06446222

- Difficulty date: February 1, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B100983
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX AIR CONDITIONING BAY KEEL BEAM BOX LT EXTERNAL VERTICAL SURFACE ATT STIFFENER FOUND CRACKED AT BS 1000 LBL 9, CRACK LENGTH .375 INCH.  STIFFENER REPLACED AS PER SRM 51-10-01 PG 9 & INSTALLED AS PER SRM 51-30-02.
